# SDR ZW0A0305101

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 51,770 hours, 27,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS AT THE OVERWING EMERGENCY EXITS, CAME ON IN FLIGHT WITH THE SWITCH IN ARM POSITION.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 3-28-03 STL.
